Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Acne, hirutism, diagnosed with PCOS, yamini medication safe ?

hello doctor...i am 22 yrs girl ,with 60 kgs weight and 157 cms height .. i had a very clear skin...but from one year, i am getting acne on my face , chest and back.also hirutism problem and i have difficulty in losing weight.i went to a dermatalogist and was diagnosed with PCOS ... My doctor has given me yamini tablets for 3 months along with acutret 20 and doxy 1... Doctor my main question is , is taking yamini normal for unmarried girls??? and i have taken 15 tablets till now, but there is no improvement in my skin...i am really worried doctor... He has also told me to reduce weight, but my weight doesnt really move despite heavy exercise... is my treatment correct doctor? and shall i change my diet for skin? i am eating fruits and drinking 3 ltrs of water daily....but somewhere i feel , i am little consipated coz of these medices...i clear my bowel once in 2 days..
Asked On : Mon, 9 Apr 2012
Answers:  2 Views:  1107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
hi,Yamini is an oral contraceptive pill and will help only if youhave irregular periods. This can have several side effects like Nausea, vomiting, bleeding between menstrual periods, weight gain, breast tenderness and thrombophlebitis, stroke, heart attack and angina pectoris, headache. Conceiving would not be possible when your wife is taking this tablet. If there is a problem conceiving, please see a gynaeoclogist. A detailed history and examination is needed.
Hope this helps
Answered: Wed, 18 Jul 2012
I find this answer helpful
Dermatologist Dr. Udhay Sidhu's  Response

Well PCOS is a very common concern.
For reducing weight avoid carbohydrate foods, intake of fruits, proteins and regular excercise - even if it is moderate is good.
Take small frequent meals instead of three heavy meals.
The treatment takes time to act and show results,15 days is a very little time.Be patient.
For excessive ahir along with the tablets you can opt for Laser hair reduction, after discussing with your dermatologist.

Take Care
Answered: Mon, 9 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor